# SDR 99ZZZX2378

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81RD
- Make and model: Cessna 421C
- Aircraft serial: 421C0291
- System (JASC): 5540 · Rudder Structure
- Part: Bearing Plate
- Part number: 51310104
- Condition: Misinstalled
- Location: Rudder
- Part time: 3,100 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER HAVING BEEN ALERTED TO THE POSSIBILITY BY PUBLISHED REPORTS, INSPECTED LOWER RUDDER PIVOT BEARING SUPPORT PLATE AND FOUND IT TO HAVE BEEN INSTALLED UPSIDE DOWN.  RECORDS INDICATE THIS IS THE ORIGINAL FACTORY INSTALLATION.
